# SDR SWAA2024100939338

- Difficulty date: September 19, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 26,526 hours, 13,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H SIDE PLATE HAS CORROSION AROUND NUT PLATE HOLES BS727I-727J.<[01] REMOVED DAMAGE I.A.W SRM 51-10-02. MEASURED DAMAGE DEPTH TO BE .009?. DAMAGE FOUND TO BE OUT OF ALLOWABLE LIMITS AS GIVEN IN SRM 53-00-53-1A-2.;[02] REMOVED SECTION OF R/H SIDE PLATE FROM STA 727E+10 TO STA 767 I.A.W SRM 51-40-02.;[03] MAT. ID FOR NEW REPLACEMENT RH SIDE PLATE TRANSITION ANGLE IS BAC1496-377 7075-T62 IAW SRM 53-00-53-2R-5 TABLE 201.;[04] FABRICATED NEW AFT CARGO RH SIDE PLATE TRANSITION ANGLE FROM STA. 727E+10 TO STA. 767; LOCATE AND DRILLED; COUNTERSINK IAW SRM 53-00-53-2R-5.;[05] CW INSPECTION OF STEPS 3; 4.;[06] INSTALLED ADHESIVE BOND NUT PLATES PER SRM 51-40-10 AT 1700 LOCAL 22SEP2024.;[07] OK TO INSTALL R/H SIDE PLATE BS727E+10 TO BS767 (RII);[08] INSTALLED NEW AFT CARGO RH SIDE PLATE FROM STA. 727E+10 TO STA. 767 IAW SRM 51-40-02.;[09] INSPECTED WORK IN C/A #8 INSTALLED NEW AFT CARGO RH SIDE PLATE FROM STA. 727E+10 TO STA. 767 IAW SRM 51-40-02 (RII);[10] REMOVED AND REPLACED AFT CARGO RH SIDE PLATE TRANSITION ANGLE FROM STA. 727E+10 TO STA. 767 PER SRM 53-00-53-2R-5;[11] ADDED DAMAGE RECORD.
